# SDR C2XA07IA070

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 5,522 hours, 2,932 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004120662
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5,522 hours, 2,932 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2281, AFTER TAKEOFF WHEN PACKS SELECTED ON, COCKPIT AND CABIN IMMEDIATELY FILLED WITH SMOKE AND PACK 2 VALVE FAIL ADV ON EICAS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER 1 ACM, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
